American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D79) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Csanád Bertók and Lajos Hajdu. A Hasse-type principle for exponential Diophantine equations and its applications. Math. Comp. 85 (2016) 849-860.
Abstract, references, and article information   
View Article: PDF

[2] Anastasios Simalarides. Upper bounds for the prime divisors of Wendt's determinant. Math. Comp. 71 (2002) 415-427. MR 1863011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hiroshi Sekigawa and Kenji Koyama. Nonexistence conditions of a solution for the congruence $x_1^k +\cdots + x_s^k \equiv N (\mod p^n)$. Math. Comp. 68 (1999) 1283-1297. MR 1627821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Tsuneo Ishikawa. On the number of zeros of diagonal forms . Math. Comp. 64 (1995) 841-854. MR 1284669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kenichi Iyanaga. A recursive method to calculate the number of solutions of quadratic equations over finite fields . Math. Comp. 64 (1995) 1319-1331. MR 1297472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia